Jump to content
CrazyBoards.org

this depressive episode has a different flavor.


Recommended Posts

:Phave had many depressive episodes in my 50 plus years but this one has a distinctly different flavor. it feels like a drug withdrawal(had that actual experience last summer so i know what i am talking about.) only i am not taking any psych meds(aside from that one cymbalta i took last week and the very occasional klonopin) i feel so edgy irritable rageful like i could just snap any second. also like i might just lose consciousness any second and weak in the knees. so i think i must be dehydrated but i am drinking a ton of water and pissing like a race horse. i have no patience for anyone. nothing rolls off my back. even if i am not acting nasty i am thinking mean and nasty things all the time. i wish no one well. i am barely sleeping and i hate the whole world for being able to sleep when i can't. i wish i was a little kid so that i could stamp my foot and blame everyone for ruining my life. :) i am currently avoiding my husband like the plague and when he asks me why i am avoiding him i tell him that it is to spare him. ;) he thinks i am kidding until he looks in my eyes and then he backs up off me. :)^_^
Link to comment
Share on other sites

i picked up the bottle of klonopin on june 3. i have 23 pills left in the bottle. considering i could have gotten another bottle on july 3 i'd say that overuse is not an issue. before that bottle i had very occasionally been taking the klonopin from an old bottle from a while back. i don't drink or smoke weed or indulge in any other use of recreational drugs. i have an eating disorder. insomnia messes me up big time. i am sure that that is contributing to how edgy i feel right now. today i am going to the pdoc. will discuss the results of my sleep study and whether or not to give the cymbalta a real chance to work.

Link to comment
Share on other sites

i picked up the bottle of klonopin on june 3. i have 23 pills left in the bottle. considering i could have gotten another bottle on july 3 i'd say that overuse is not an issue. before that bottle i had very occasionally been taking the klonopin from an old bottle from a while back.

Prescribed PRN, or daily? Don't worry, WP is new and still seeing "addicts" everywhere.

This has me more worried:

also like i might just lose consciousness any second and weak in the knees. so i think i must be dehydrated but i am drinking a ton of water and pissing like a race horse.

There are a number of potential causes for that, but irritability, weakness, and excessive thirst combined with excessive urination are Very Good Reasons to get a doctor's appointment this coming week. Monday would be good.

Link to comment
Share on other sites

There are a number of potential causes for that, but irritability, weakness, and excessive thirst combined with excessive urination are Very Good Reasons to get a doctor's appointment this coming week. Monday would be good.

actually i have to see him this week because when i went to the sleep specialist they had to take my blood pressure a couple of times because it was so high. they insisted that i make appt with doctor asap. the blood pressure thing is weird because we are already on BP meds(topralxl 50mg) so its surprising that it is elevated at all. i don't know if it is all that high --i think it was 160/90. whatever we will see the gpdoc on monday or tuesday.

Link to comment
Share on other sites

There are a number of potential causes for that, but irritability, weakness, and excessive thirst combined with excessive urination are Very Good Reasons to get a doctor's appointment this coming week. Monday would be good.

actually i have to see him this week because when i went to the sleep specialist they had to take my blood pressure a couple of times because it was so high. they insisted that i make appt with doctor asap. the blood pressure thing is weird because we are already on BP meds(topralxl 50mg) so its surprising that it is elevated at all. i don't know if it is all that high --i think it was 160/90. whatever we will see the gpdoc on monday or tuesday.

Doctor's now start worrying at 140/70 (or maybe that's just those familiar with my family history?) Anyway, blood sugar is a good thing to have checked while you are at it.

Link to comment
Share on other sites

Monday or Tuesday?

Maybe Monday would be better.

It might be useful if you could record how much liquid you're drinking, Snowfly, as well as what it is (water, sugared soda, whatever.)

If you're chowing down on the sugar/sweet stuff big time, that's something they need to know.

If you're losing weight, that's also something they need to know.

If you are sucking down sugar and losing weight, and you have that "about to black out" feeling, don't wait til Monday; go to the ER, please.

I'm hoping that it's just a lot of fluid intake resulting in a lot of fluid output, because I'm guessing your sleep specialist checked some blood work (including glucose, electrolytes, and thyroid), but I don't know that for sure.

Good luck through the weekend.

Link to comment
Share on other sites

we havent had any bloodwork done in about a year. so we figured we'd ask our regular doc to do some general bloodwork including blood sugar. we are not losing weight in fact we have gained about 8 lbs in a month. we didn't used to eat refined sugar and maybe we should go back to that. last year around this time we lost 30lbs because we were nausous all the time in part from being on plaquinal. in the last couple of months we have packed the weight back on. we know that we need to eat less and exercise more but we are in a real rut. feeling so blah all the time.

Link to comment
Share on other sites

WP i hear you on the recognition of the very real negative consequences of using psych meds. when we do take them it is not a decision that we make lightly. we have posted here often about our ambivalence about taking them. we lost a very dear freind a year and a half ago whose life was shortened by the unanticipated negative consequences of her psych meds. also it is a fact that people with psych dx's live an average of 25 years less than the general population. psych meds may play a role in that. that said--i don't believe in unnecessary suffering either. after i got the results back from my sleep study and the options given me to treat my sleep problems weren't anything i could implement i went and got a rx for 50mg of trazadone. it is making my life bearable. i am also starting on 10 mg of celexa. because i believe that if it is used judiciously it can enable me to find the motivation i need to ward off a more serious depressive episode. i don't think in black and white anymore. sometimes drugs are the answer and sometimes they are not. luckily i only need to make that decision for myself.

Link to comment
Share on other sites

  • 4 weeks later...

i am back to say that this depression does have a different flavor. i am finally commited to calling my Dr. on monday to schedule an appt. i am asking him to check my blood pressure which i can tell is too high. my migranes are back. also i am asking that he check my blood sugar. i have some symptoms around that that need to be checked out. i am posting this because seeing this intention posted like this makes it more tangible and besides now people might be enquiring about whether or not i have followed through. nothing like a little peer pressure to spur a person on.

Link to comment
Share on other sites

So, did you follow through? eh?

Very thirsty, peeing lots, very hungry, feeling sense of malaise, unexplained weight loss, funky-smelling urine...could very well be diabetes.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...